Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 392830, 7 pages
http://dx.doi.org/10.1155/2013/392830
Research Article

Exact Solutions of Equation Generated by the Jaulent-Miodek Hierarchy by -Expansion Method

Pusat Pengajian Sains Matematik, Universiti Kebangsaan Malaysia, 43600 UKM Bangi, Selangor, Malaysia

Received 30 September 2012; Accepted 28 December 2012

Academic Editor: Farzad Khani

Copyright © 2013 Wafaa M. Taha and M. S. M. Noorani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Wafaa M. Taha, and M.S.M. Noorani, “Application of the -expansion method for the generalized Fisher’s equation and modified equal width equation,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2013. View at Publisher · View at Google Scholar
  • Wafaa M. Taha, M.S.M. Noorani, and I. Hashim, “New exact solutions of sixth-order thin-film equation,” Journal of King Saud University - Science, 2013. View at Publisher · View at Google Scholar
  • Wafaa M. Taha, M. S. M. Noorani, Wafaa M. Taha, and M. S. M. Noorani, “Explicit Solutions for Couple Higher Order Nonlinear Schrodinger Equation by (G '/G) - Expansion Method,” 2013 Ukm Fst Postgraduate Colloquium, vol. 1571, pp. 980–986, 2013. View at Publisher · View at Google Scholar
  • Wafaa M. Taha, M. S. M. Noorani, and I. Hashim, “New Exact Solutions of Ion-Acoustic Wave Equations by ()-Expansion Method,” Journal of Applied Mathematics, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Anwar Ja’Afar Mohamad Jawad, M Mirzazadeh, and Anjan Biswas, “Solitary wave solutions to nonlinear evolution equations in mathematical physics,” Pramana, 2014. View at Publisher · View at Google Scholar
  • Rashed, and Kassem, “Hidden symmetries and exact solutions of integro-differential Jaulent-Miodek evolution equation,” Applied Mathematics and Computation, vol. 247, pp. 1141–1155, 2014. View at Publisher · View at Google Scholar
  • Md. Nur Alam, and M. Ali Akbar, “Some new exact traveling wave solutions to the simplified MCH equation and the (1+1)-dimensional combined KdV–mKdV equations,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2014. View at Publisher · View at Google Scholar
  • Yinghui He, “Exact Solutions for -Dimensional Nonlinear Fokas Equation Using Extended F-Expansion Method and Its Variant,” Mathematical Problems in Engineering, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • S. Sahoo, and S. Saha Ray, “New solitary wave solutions of time-fractional coupled Jaulent–Miodek equation by using two reliable methods,” Nonlinear Dynamics, 2016. View at Publisher · View at Google Scholar